Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The periodic behavior of Morse-Smale diffeomorphisms on compact surfaces


Author: Carolyn C. Narasimhan
Journal: Trans. Amer. Math. Soc. 248 (1979), 145-169
MSC: Primary 58F09; Secondary 58F20
DOI: https://doi.org/10.1090/S0002-9947-1979-0521698-7
MathSciNet review: 521698
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for the existence of Morse-Smale diffeomorphisms homotopic to the identity with prescribed periodic characteristics on any compact 2-manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F09, 58F20

Retrieve articles in all journals with MSC: 58F09, 58F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0521698-7
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society